MAUDE Adverse Event Report: Allergan (Costa Rica) Inspira Smooth Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled

Allergan (Costa Rica) Inspira Smooth Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled
Catalog Number SSM-345
Medical Device Problem Codes Device Appears to Trigger Rejection (1524); Material Rupture (1546)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 07/28/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional reported persistent "breast pain" and "concern for capsular contracture versus implant rupture".Later reported capsular contracture, baker "grade iv".This record is for the left side.The device was explanted.
 
Additional Manufacturer Narrative
Further information regarding event, product, or patient details has been requested.No additional information is available at this time.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist abbvie in determining a probable cause for this event.A review of the device history record has been completed.No deviations or non-conformances noted.Reason for reoperation: capsular contracture and rupture.

Brand Name
Inspira Smooth Silicone Gel Filled Breast Implant
Common Device Name
prosthesis, breast, noninflatable, internal, silicone gel-filled
Manufacturer (Section D)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key50381023
Report Number9617229-2026-15954
Device Sequence Number12203780
Product Code FTR
UDI-Device Identifier10888628032934
UDI-Public(01)10888628032934(17)291222
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSSM-345
Device Lot Number1281648
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/21/2026
Date Device Manufactured01/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age36 YR
Patient SexFemale
Patient RaceWhite